A Note on the (Weighted) Bivariate Poisson Distribution

Authors

  • R. Bidounga Université Marien NGouabi Brazzaville Congo
  • P. C. Batsindila Nganga
  • L. Niéré
  • D. Mizère

DOI:

https://doi.org/10.29020/nybg.ejpam.v14i1.3895

Keywords:

Keywords, generalized Poisson distribution, convergence in distribution, conditional ditribution, generalized bivariate

Abstract

In the recent statistical literature, the univariate Poisson distribution has been generalized by many authors, among them: the univariate weighted Poisson distribution [13], the generalized univariate Poisson distribution [7], the bivariate Poisson distribution according to Holgate [11], the bivariate Poisson distribution according to Lakshminarayana, Pandit and Srinivasa Rao [15], the bivariate Poisson distribution according to Berkhout and Plug [4], the bivariate weighted Poisson distribution according to Elion et al. [8] and the generalized bivariate Poisson distribution according to Famoye [9]. In this paper, We highlight the weighted bivariate Poisson distribution and show that it is the synthesis of all the bivariate Poisson distributions which, under certain conditions, converge in distribution towards the bivariate Poisson distribution according to Berkhout and Plug [4] which can be considered like the standard distribution in N2 as is the univariate Poisson distribution in N.

Author Biography

  • R. Bidounga, Université Marien NGouabi Brazzaville Congo
    60170 RIBECOURT

Downloads

Published

2021-01-31

Issue

Section

Nonlinear Analysis

How to Cite

A Note on the (Weighted) Bivariate Poisson Distribution. (2021). European Journal of Pure and Applied Mathematics, 14(1), 192-203. https://doi.org/10.29020/nybg.ejpam.v14i1.3895

Similar Articles

1-10 of 280

You may also start an advanced similarity search for this article.